# SDR ABXA20150825145

- Difficulty date: August 25, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 83,258 hours, 39,168 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 1457875433
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PRESS DECK FWD DOUBLER IS CORRODED BEYOND LIMITS.  REFERENCE DWG 145T8752.  NEW FWD LT PRESS DECK FWD DOUBLER, PN 145T8754-33 INSTALLED ON JC 53500013-003 & DOCUMENT 47008ORD03, TAG 1409197.  SDR INFO CORRODED, PN 14578754-33, PART NAME DOUBLER, SN NSN, FROM STATION 955, FROM LBL 85.  ACFT WAS GNDED.
